2017
Том 69
№ 7

All Issues

Solution of a multipoint boundary-value problem for a system of linear ordinary differential equations with holomorphic coefficients

Churikov V. A.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 42 (1990), no. 1, pp 113-115.

Citation Example: Churikov V. A. Solution of a multipoint boundary-value problem for a system of linear ordinary differential equations with holomorphic coefficients  // Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 125–128.

Full text